# SDR DHL2006762508

- Difficulty date: July 6, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- Aircraft time: 62,000 hours, 34,469 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Mount
- Condition: Cracked
- Location: Te Flap Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 LE FLAP INBD ACTUATOR MOUNT BRACKET IS CRACKED BY THE LWR CORNER.  REMOVED NR 5 LE FLAP ACTUATOR MOUNT WEB IAW B727 SRM 51-30-2.  FAB NEW I/B MOUNT WEB IAW DWG NR 65-16263.  TREATED AND PRIMED WEB MOUNT AND WORKING AREA IAW B727 SRM 51-10-2.  INSTALLED I/B ACTUATOR MOUNT WEB IAW B727 SRM 51-30-2, MAT USED FOR FAB OF I/B MOUNT WEB 2024T3 .063 PO NR 9003189 IAW DWG NR 65-16263.
